Vol. 19, No. 3, 1966

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to: “Adjoint quasi-differential operators of Euler type”

John Spurgeon Bradley

Vol. 19 (1966), No. 3, 587–588
Abstract

Volume 16 (1966), 213–237

Mathematical Subject Classification
Primary: 34.30
Milestones
Published: 1 December 1966
Authors
John Spurgeon Bradley